浏览全部资源
扫码关注微信
1. ,山西,太原,030051
2. 灵石二中
3. 中北大学应用数学系
4. 山西灵石,031300
纸质出版:2005
移动端阅览
胡红萍, 胡红莉, 杨正民. 严格有向二部图含有向Hamilton路的一个充分条件[J]. 中北大学学报(自然科学版), 2005,(1):11-14.
胡红萍, 胡红莉, 杨正民. A Sufficient Condition of Strictly Directed Bipartite Graph with Directed Hamiltonian Path[J]. 2005, (1): 11-14.
胡红萍, 胡红莉, 杨正民. 严格有向二部图含有向Hamilton路的一个充分条件[J]. 中北大学学报(自然科学版), 2005,(1):11-14. DOI:
胡红萍, 胡红莉, 杨正民. A Sufficient Condition of Strictly Directed Bipartite Graph with Directed Hamiltonian Path[J]. 2005, (1): 11-14. DOI:
给出了严格有向二部图含有向Hamilton路的一个充分条件
即:设D是n阶严格有向二部图(其中V(D)=(X
Y)
‖X|-|Y‖≤1)
若V(D)中任两个不相邻的顶点x
y
都有d(x)+d(y)≥2n-4
则D含有向Hamilton路.
A sufficient condition of strictly directed bipartite graph with directed Hamiltonian path is given
that is
suppose that D is a strictly directed Bipartite graph on n vertices
(in it V(D)=(X
‖X|-|Y‖≤1)
if two arbitraily nonadjacent vertices x
y in V(D) have d(x)+d(y)≥2n-4
then D has directed Hamiltonian path.
[美]邦迪JA.默蒂USR.图论及其应用[M].北京:科学出版社,1984.
BalakrishnanVK,PhD.Xschaum′sOutlineofTheoryandProblemsofGraphTheory[M].SuzanneRapcavage,1997.
GrossJonathan,YellenJan,CMP.GraphTheoryandItsApplications[M].PrintedintheUnitedStatesofAmeri-ca,1999.
BangJensenJorgen,GuoYubao,YeoAnders.AnewsufficientconditionforadigraphtobeHamilton[J].DiscreteAppliedMathematics,1999,95:61-72.
胡红萍,杨正民,王建中.严格有向图Hamilton路的研究[J].华北工学院学报,2003,24(4):248-252.HuHongping,YangZhengminandWangJianzhong.StudyonstrictdigraphwithdirectedHamiltonionpath[J].JournalofNorthChinaInstituteofTechnology,2003,24(4):248-252.(inChinese)
0
浏览量
63
下载量
CSCD
关联资源
相关文章
相关作者
相关机构